# SDR 05019

- Difficulty date: February 22, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,707 hours, 15,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A121834
- Part serial: G214
- Condition: Failed
- Location: Upper Deck
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING D-CHECK, TASK CARD 7DT2004 UPPER DECK EMERGENCY EVACUATION SLIDE FAILED ON DEPLOYMENT.  REMOVED AND REPLACED UPPER DECK EMERGENCY EVACUATION SLIDE IAW B747 MM 25-68-02.  REMOVED AND REPLACED BOTTLE IAW B747 MM 25-68-01.
